Need help with symptoms from switching antidepressants

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

krissycul
New Member


Date Joined Feb 2010
Total Posts : 2
   Posted 2/26/2010 6:07 PM (GMT -7)   
Hi
I was put on 60 mg of Cymbalta for postpartum depression about 15 mths ago. I hate the side effects so dr switched me to Lexapro which I have taken before but the transition is killing me. I went down to 30 mg.Cymbalta first for 2 weeks then went to 20 mg of Lexapro. I feel so sick-dizzy and completely nauseas! I can't feel like this since I have a toddler to care for. I feel awful!!!!!
 
Please help on what I can do to lessen these side effects. Does anyone know what is causing this because Lexapro has never given me these side effects? Thanks so much!!! 

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40593
   Posted 2/26/2010 6:28 PM (GMT -7)   
Hi Krissy,

Welcome to the HealingWell depression forum. I am so glad that you have joined us. You have come to a wonderful place. I, myself, have not taken cymbalta, but I understand that going off of it is hard. You have to go really slow. I think that the best thing to do would be to call your doctor and let him/her know that you are having a rough time with the transaction. He may want to wean you slower. At least let him know what is going on. Also your concerns with having a child to care for.

Hopefully it wont take too long for your other medication to kick in. I switched from effexor to pristiq and it went rather smoothly, but they are so much alike that it didn't become a problem. I have gone off of effexor before and I had the same symptoms as you did. It was horrible. I ended up going back on it. Then finally in the past months went off. But I had gained a lot of weight from it. I lost 8 pounds since going off. I am glad.

Keep us posted with what is going on, there is usually somebody close by to chat with.

Take care.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


krissycul
New Member


Date Joined Feb 2010
Total Posts : 2
   Posted 2/27/2010 7:19 AM (GMT -7)   
Thank you so much! I still don't feel well cry  Do you know if Cymbalta comes in lower does than 30 mg. because you can't cut the capsule in half so I don't know what I am going to do. Hopefully someone who sees my post might know. Also prestiq is a new antidepressant right? Is in a SSNI like Effexor and Cymbalta? Thanks for the welcome!

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18762
   Posted 2/27/2010 7:38 AM (GMT -7)   
pristiq is a derivative of effexor, just less sedating. i am on cymbalta, 120mg. i only am aware of 30mg tabs and 60mg. keep talkin' with your doc. healing compassion 2 u. jamie.
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 1:27 PM (GMT -7)
There are a total of 2,734,855 posts in 301,251 threads.
View Active Threads


Who's Online
This forum has 151362 registered members. Please welcome our newest member, RubberDucky.
348 Guest(s), 11 Registered Member(s) are currently online.  Details
PeteZa, Laker7491, RubberDucky, hateuc, dismissed, blksteeda, gilly2, straydog, rcmark, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer